Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Hopf formula and multitime Hamilton-Jacobi equations

Authors: P.-L. Lions and J.-C. Rochet
Journal: Proc. Amer. Math. Soc. 96 (1986), 79-84
MSC: Primary 35F99; Secondary 35L40, 90A16
MathSciNet review: 813815
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Problems arising in mathematical economics lead to the study of multi-time Hamilton-Jacobi equations. Using commutation properties of the semigroups for the standard equation, we propose a generalization of the Hopf formula that gives explicit solutions of these equations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35F99, 35L40, 90A16

Retrieve articles in all journals with MSC: 35F99, 35L40, 90A16

Additional Information

PII: S 0002-9939(1986)0813815-5
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia